Díaz Díaz, Gregorio and Díaz Díaz, Jesús Ildefonso and Faghloumi, C. (2007) On an evolution problem associated to the modelling of incertitude into the environment. Nonlinear analysis. Real world applications : an international multidisciplinary journal, 8 (1). pp. 399-404. ISSN 1468-1218
Official URL: http://www.sciencedirect.com/science/journal/14681218
We consider a mathematical model, posed by J.E. Scheinkman, simulating that an industrial project takes place into the environment without destroying it. We introduce a change of variable leading the formulation to a nonlinear evolution problem which we study by means of L-infinity-accretive operator techniques. We prove that under suitable conditions there is extinction in finite time, which corresponds to some special behaviour of the solution of the original stochastic control problem.
|Uncontrolled Keywords:||Stochastic control problem, Incertitude environment, Unilateral problems|
|Subjects:||Sciences > Mathematics > Stochastic processes|
|Deposited On:||17 Mar 2011 09:30|
|Last Modified:||17 Mar 2011 09:30|
Repository Staff Only: item control page